# SDR SWAA2012081306644

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N318AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 19,329 hours, 8,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR HOLDER HOOK LOOSE.  REMOVED AND REPLACED HOOK IAW SRM.
